Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Reaction to Versed

03/18/2008

Question:

My mother is 84 with heart and kidney disease. She was given Versed to help her relax while on the ventilator. She was a small dose and was responding some. She was turning her head and occasionally squeezing my hand. She was on it for 3 days. They took her off of it about 9 hours ago and she is showing less response than ever. She has a blink reflex and a gag reflex. How typical is this? They did a head CT, but I have not heard the results. Thank You.

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Midazolam (Versed®)

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org